Ive been taking lamictal for awhile now

Patient

Q: Ive been taking lamictal for awhile now.JJust recently I stopped due to my caseworker not getting back to me and I dont have a med review. Im feeling awkwark. Anxious an lost an blurred vision can it get worst and how?

Doctor

A:   Hi
Thank you for the question.

Lamictal (Lamotrigine) is a drug that is approved for the treatment of epilepsy and bipolar disorder. It works as a sodium channel blocker by inhibiting voltage-sensitive sodium channels. It is also thought to inhibit the release of glutamate at various areas throughout the limbic system.

Lamictal Withdrawal Symptoms:
-Anger
- Anxiety
- Balance problems
-Bipolar symptoms
-Concentration problems
-Depression.

If the problem continues then talk to your Doctor.
I hope this will help you. Take care.

Related Q&A

Q: About a month ago my fingers became red, swollen and super achy. This summer I had a few cases of trigger finger and ...

Q: I'm a 50 yo white male, fit. A week ago I noticed an ache in lower left abdomen above groin. Yesterday I Felt palpita...

Q: Went to see a nurse practitioner at Walgreens; she believes that I was bitten by a spider. The wound started out as j...

Q: My herpes lab reads IGM 5.2 type 1&2 IGG HSV 1= 0.1 and HSV2 =0.7 How is it possible I'm positive IGM. With suc...

Q: Hi, my BP is 143/98, I'm a nervous person anyway,should I go to the dr. Im not currently taking any BP meds

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews